# SDR ABXR070251

- Difficulty date: July 16, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- Aircraft time: 55,480 hours, 69,225 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Part number: 591013085
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER AFT ENTRANCE DOOR AFT PRESSURE BULKHEAD CUTOUT LOWER LEFT CORNER LEAKED AND SHOWED EVIDENCE OF A CRACK IN THE DOUBLERS.  REPAIRED LOWER AFT PRESSURE BULKHEAD IAW REA D953-56099-MR.  P/N'S: 5910130-85/87, CRACK LENGTHS:  2.250" AND 1.625".
